# SDR AALA20101021LAX03

- Difficulty date: October 21, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 61,742 hours, 17,625 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED ELECTRICAL ODOR IN CABIN DURING CLIMBOUT.  CAPTAIN TURNED OFF RIGHT PACK AND ISOLATION VALVE AND SMELL WENT AWAY.  EMERGENCY DECLARED RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT AND RIGHT RECIRCULATION FILTERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
